Adjoint functor theorems for lax-idempotent pseudomonads
author
Arkor, Nathanael
Di Liberti, Ivan
Loregian, Fosco
statement of authorship
Nathanael Arkor, Ivan Di Liberti, Fosco Loregian
source
Theory and Applications of Categories
publisher
Mount Allison University
journal volume number month
vol. 41
year of publication
2024
pages
p. 667-685
url
http://www.tac.mta.ca/tac/volumes/41/20/41-20.pdf
subject term
kategooriad (matemaatika)
teoreemid
funktorid
keyword
2-category
adjoint functor theorem
formal category theory
free cocompletion
KZ-doctrine
lax-idempotent pseudomonad
pseudodistributive law
relative adjunction
ISSN
1201-561X
notes
Bibliogr.: 46 ref
scientific publication
teaduspublikatsioon
classifier
1.1
Scopus
https://www.scopus.com/sourceid/145268
https://www.scopus.com/record/display.uri?eid=2-s2.0-85196756693&origin=resultslist&sort=plf-f&src=s&sot=b&sdt=b&s=TITLE%28%22Adjoint+functor+theorems+for+lax-idempotent+pseudomonads%22%29&sessionSearchId=2694adcfded71cf12565f4df31de58f5&relpos=0
WOS
https://jcr.clarivate.com/jcr-jp/journal-profile?journal=THEOR%20APPL%20CATEG&year=2023
https://www.webofscience.com/wos/woscc/full-record/WOS:001243753800001
category (general)
Mathematics
Matemaatika
category (sub)
Mathematics. Mathematics (miscellaneous)
Matemaatika. Matemaatika (mitmesugused)
TalTech department
tarkvarateaduse instituut
language
inglise